# SDR AALA201803089012

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 15,371 hours, 6,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING ON ROW 15. INSTALLED THE LENS IAW AMM 33-51-03.
